Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 347, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jun 6, 2008, 4:26 PM CDT for Barry County, Missouri. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2008, 4:26 PM CDT (21:26 UTC)
- Expired
- Jun 6, 2008, 5:15 PM CDT
- In force
- 49 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
County Barry County, MO
The radar
The Springfield radar (KSGF), 80 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 12:13 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.4 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1408 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 832 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 563 m²/s²
- 0-3 km storm-relative helicity
- 601 m²/s²
- Significant tornado parameter
- 5.5
- Supercell composite
- 21.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 062126
SVRSGF
MOC009-062215-
/O.NEW.KSGF.SV.W.0347.080606T2126Z-080606T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
426 PM CDT FRI JUN 6 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BARRY COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 515 PM CDT.
* AT 425 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR WAYNE...OR 11 MILES SOUTHWEST OF
CASSVILLE...MOVING NORTHEAST AT 31 MPH. THIS STORM IS CAPABLE OF
PRODUCING NICKEL SIZE HAIL.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
EXETER BY 440 PM CDT.
CASSVILLE BY 445 PM CDT.
THE TOWNS OF RIDGLEY...WAYNE...BUTTERFIELD...MCDOWELL...JENKINS AND
MADRY ARE ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM.
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY EVENING FOR
SOUTHERN MISSOURI.
LAT...LON 3653 9408 3664 9408 3664 9407 3668 9408
3692 9372 3677 9359
TIME...MOT...LOC 2126Z 230DEG 27KT 3661 9404
$$
GAEDE3 follow-up statements
000 WWUS53 KSGF 062137 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 437 PM CDT FRI JUN 6 2008 MOC009-062215- /O.CON.KSGF.SV.W.0347.000000T0000Z-080606T2215Z/ BARRY MO- 437 PM CDT FRI JUN 6 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR BARRY COUNTY... AT 435 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM NEAR WAYNE...OR 6 MILES WEST OF CASSVILLE... MOVING NORTHEAST AT 31 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL. THE SEVERE THUNDERSTORM WILL BE NEAR... CASSVILLE BY 445 PM CDT. THE TOWNS OF BUTTERFIELD...MCDOWELL...JENKINS AND MADRY ARE IN THE PATH OF THIS SEVERE THUNDERSTORM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY EVENING FOR SOUTHERN MISSOURI. LAT...LON 3659 9396 3671 9404 3692 9372 3677 9359 TIME...MOT...LOC 2137Z 230DEG 27KT 3666 9396 $$ GAEDE
000 WWUS53 KSGF 062149 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 449 PM CDT FRI JUN 6 2008 MOC009-062215- /O.CON.KSGF.SV.W.0347.000000T0000Z-080606T2215Z/ BARRY MO- 449 PM CDT FRI JUN 6 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR NORTHERN BARRY COUNTY... AT 445 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM NEAR BUTTERFIELD...OR NEAR CASSVILLE...MOVING NORTHEAST AT 28 MPH. THIS STORM IS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHERN BARRY COUNTY...INCLUDING THE TOWNS OF MCDOWELL...JENKINS AND MADRY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY EVENING FOR SOUTHERN MISSOURI. LAT...LON 3674 9398 3692 9372 3679 9361 3666 9392 TIME...MOT...LOC 2149Z 231DEG 24KT 3672 9388 $$ GAEDE
000 WWUS53 KSGF 062210 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 510 PM CDT FRI JUN 6 2008 MOC009-062220- /O.EXP.KSGF.SV.W.0347.000000T0000Z-080606T2215Z/ BARRY MO- 510 PM CDT FRI JUN 6 2008 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BARRY COUNTY EXPIRES AT 515 PM CDT... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY EVENING FOR SOUTHERN MISSOURI. LAT...LON 3674 9398 3692 9372 3679 9361 3666 9392 TIME...MOT...LOC 2210Z 231DEG 24KT 3681 9374 $$ GAEDE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 2:26 PM CDT, 2 hours earlier.
Area forecast discussion, Jun 6, 2:26 PM CDT, 2 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 226 PM CDT FRI JUN 6 2008 .DISCUSSION... FORECAST CHALLENGES CONCERN SEVERE WEATHER POTENTIAL THIS AFTERNOON...THEN PRECIP CHANCES ONCE AGAIN SUNDAY NIGHT INTO THE REMAINDER OF THE WEEK. CURRENTLY...RADAR LIGHTING UP ON SCATTERED SHOWERS AND THUNDERSTORMS EARLY THIS AFTERNOON ACROSS MUCH OF CENTRAL AND SOUTHERN MISSOURI. STRONGEST THUNDERSTORMS DEVELOPING OVER EAST CENTRAL MISSOURI AND HAVE SEEN SOME ROTATION IN THESE STORMS. 0-1KM STORM HELICITIES OF 300-400 M2/S2 FROM SPC SREF PRODUCTS AND EHI VALUES OF 4-5 IN THIS AREA CAPABLE OF SUPPORTING TORNADIC THUNDERSTORMS. SREF FORECAST MODELS FOR THIS AFTERNOON SHOWING THUNDERSTORM AND SEVERE WEATHER POTENTIAL SHOULD CONTINUE ACROSS EAST CENTRAL AND SOUTHEASTERN MISSOURI THIS AFTERNOON WITH MUCAPES 1500/2000 J/KG. AREAS ALONG AND SOUTH OF INTERSTATE 44 LOOK TO BE UNDER THE GUN THIS AFTERNOON FOR FURTHER SEVERE THUNDERSTORM DEVELOPMENT. AREA PROFILERS SHOWING A VERY STRONG LOW LEVEL JET EVIDENT ACROSS THIS AREA WITH A 50KT 850MB JET AND GOOD DIFLUENT FLOW AT 300/250MBS AS A 60-70KT JET FINGER IS CROSSING THROUGH THIS AREA. FURTHER WEST ACROSS EASTERN KANSAS...PROFILER WINDS CONTINUE TO SHOW A WESTERLY TO NORTHWESTERLY FLOW WHICH IS ADVECTING MID 50 DEWPOINTS INTO EASTERLY KANSAS. SO...THREAT AREA TODAY SHOULD BE FOR OUR MISSOURI COUNTIES SOUTH OF INTERSTATE 44 THIS AFTERNOON. WRF MODEL CONTINUES TO SHOW FAIRLY GOOD ISENTROPIC UPGLIDE ACROSS OUR EASTERN ZONES THROUGH THE EARLY EVENING TONIGHT AND HAVE BUMPED UP POPS FOR THIS AREA THIS EVENING AS STORMS CONTINUE TO DEVELOP AS A 40-45KT LOW LEVEL JET CUTS THROUGH THE AREA. PROBABLY WILL SEE CONVECTION CONTINUING ACROSS OUR EASTERN ZONES AT LEAST THROUGH MIDNIGHT. WRF SOUNDINGS ALSO SHOWING PWATS OF 1.75 INCHES ACROSS OUR EASTERN ZONES...SO FLASH FLOODING WILL CONTINUE TO BE A THREAT. BY SATURDAY..UPPER HEIGHTS BUILD ROUGHLY 30-50 DMS ACROSS SOUTHERN MISSOURI EFFECTIVELY PUSHING CONVECTION NORTH OF THE CWA. FOR THE MOST PART...CWA SHOULD BE DRY WITH HOT TEMPERATURES AND MUGGY CONDITIONS. SHOULD STAY DRY THROUGH THE DAY AND INTO SUNDAY AS HOT/HUMID CONDITIONS CONTINUE. BY SUNDAY NIGHT...NEXT UPPER LOW SITUATED ACROSS NORTH DAKOTA WITH A TRAILING COLD FRONT ACROSS EASTERN MINNESOTA...IOWA...BACK INTO NORTHERN MISSOURI. MODELS INDICATING A CONVECTIVE COMPLEX DEVELOPING ACROSS EASTERN KANSAS. CORFIDI VECTORS FROM THE GFS/WRF SHOWS THAT THIS COMPLEX SHOULD TRACK INTO EXTREME SOUTHEAST KANSAS AND WESTERN MISSOURI LATE IN THE EVENING SUNDAY INTO MONDAY MORNING. HAVE THEREFORE INCREASED POPS EVEN MORE FROM THIS MORNINGS FORECAST FOR OUR WESTERN ZONES. THE WEEK IS GOING TO BE CHARACTERIZED BY UNSETTLED CONDITIONS THROUGHOUT THE WEEK AS WESTERLY FLOW CONTINUES AND WE SEE SOME DISTURBANCES MOVING THROUGH THE WESTERLY FLOW. THURSDAY LOOKS TO BE OUR NEXT SIGNIFICANT RAINFALL PRODUCER AS ECMWF SHOWS ANOTHER UPPER LOW MOVING ACROSS THE UPPER PLAINS...DRAGGING A COLD FRONT INTO NORTHERN KANSAS. GCC && .AVIATION... FOR THE 18Z TAFS...NARROW LINES OF SHOWERS AND THUNDERSTORMS ARE OBSERVED ACROSS SOUTHWEST MISSOURI...WITH LITTLE EASTWARD MOVEMENT OF THE LINES SEEN THE PAST FEW HOURS. ONE JUST TO THE EAST OF THE SPRINGFIELD TERMINAL...ANOTHER MAYBE 10 MILES EAST OF THE JOPLIN TERMINAL AND A THIRD SITUATED IN BETWEEN THE OTHER TWO NEAR MOUNT VERNON. CELLS IN THE LINES ARE MOVING RAPIDLY NORTHEAST ALONG THE LINES. EVENTUALLY DO BELIEVE THE MIDDLE LINE MAY GET SOME THUNDERSTORM ACTIVITY INTO THE SPRINGFIELD TERMINAL LATER THIS AFTERNOON AND HAVE FORECAST TEMPO MVFR CONDITIONS WITH THUNDERSTORMS AT THE SGF AERODROME. WILL BRING WIND SHEAR BACK INTO BOTH TERMINALS THIS EVENING AS ANOTHER AREA OF LOW PRESSURE DEEPENS OVER NORTHEAST COLORADO. GCC && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 6, 3:26 PM CDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 326 PM CDT FRI JUN 6 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-072030- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 326 PM CDT FRI JUN 6 2008 ...SCATTERED SEVERE THUNDERSTORMS POSSIBLE THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG AND EAST OF A LINE FROM JOPLIN...TO HERMITAGE...TO ELDON. THE STRONGER THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH...TORRENTIAL RAINFALL...AND ISOLATED TORNADOES. THE SEVERE WEATHER THREAT WILL GRADUALLY SHIFT TO THE SOUTHEAST AS THE AFTERNOON PROGRESSES...AND THE OVERALL THREAT WILL BEGIN TO DECREASE AFTER SUNSET. FLASH FLOODING WILL BE POSSIBLE WITH THIS THUNDERSTORM ACTIVITY AS THE INDIVIDUAL CELLS HAVE SHOWN A TREND OF REPEATEDLY MOVING OVER THE SAME AREAS. RAINFALL RATES OF ONE TO TWO INCHES PER HOUR WILL BE POSSIBLE WITH THE HEAVIEST ACTIVITY...WHICH MAY RAPIDLY FLOOD SMALL CREEKS AND STREAMS...URBAN AREAS...AND LOW WATER CROSSINGS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS WILL BE POSSIBLE AGAIN LATE SUNDAY NIGHT ALONG AND NORTH OF A LINE FROM FORT SCOTT KANSAS TO OSAGE BEACH MISSOURI. THUNDERSTORM DEVELOPMENT ACROSS THE ENTIRE OUTLOOK AREA IS POSSIBLE MONDAY AS ANOTHER STORM SYSTEM DEVELOPS IN THE CENTRAL PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED EAST OF A LINE FROM JOPLIN...TO HERMITAGE...TO ELDON MISSOURI THIS AFTERNOON AND EARLY EVENING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) BARJENBRUCH
In the hours before
Local storm report, Jun 6, 2:13 PM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
213 PM CDT FRI JUN 06 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0208 PM FUNNEL CLOUD 3 S ROLLA 37.91N 91.77W
06/06/2008 PHELPS MO LAW ENFORCEMENT
FUNNEL CLOUD REPORTED AT 63 HIGHWAY 3 MILES SOUTH OF
ROLLA
&&
LDLocal storm report, Jun 6, 2:21 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
221 PM CDT FRI JUN 06 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND GST 1 WNW NORTHWYE 37.98N 91.76W
06/06/2008 E75 MPH PHELPS MO TRAINED SPOTTER
TREE BRANCHES DOWN WITH TRAMPOLINE BLOWN OVER A FENCE
&&
KARDELLLocal storm report, Jun 6, 2:26 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
226 PM CDT FRI JUN 06 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG ROLLA 37.95N 91.77W
06/06/2008 PHELPS MO LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED A ROOF BLOWN OFF OF A
WAREHOUSE ON THE EXTREME NORTH PART OF ROLLA ON HIGHWAY
63
&&
LDLocal storm report, Jun 6, 2:33 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
233 PM CDT FRI JUN 06 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0228 PM FLASH FLOOD 3 NNE NIANGUA 37.43N 92.81W
06/06/2008 WEBSTER MO EMERGENCY MNGR
LITTLE BOWEN OUT OF ITS BANKS WITH 2 TO 3 FEET OF WATER
OVER ROAD. HIGHWAY HH EAST OF CC HAS PAVEMENT RIPPED OFF
OF ROAD.
&&
LDLocal storm report, Jun 6, 3:37 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
337 PM CDT FRI JUN 06 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0328 PM TSTM WND DMG 1 NNE ROLLA 37.96N 91.76W
06/06/2008 PHELPS MO EMERGENCY MNGR
EMERGENCY MANAGER REPORTED BUILDING DAMAGE AT THE 2500
BLOCK OF NORTH 63. THE ROOF WAS DAMAGED AND SEVERAL
UHAUL TRAILERS WERE BLOWN ABOUT 40 YARDS. THE LOWES HAD
SEVERAL PORTABLE SHEDS DAMAGED AS WELL AS THE GREENHOUSE
ATTACHED TO THE MAIN BUILDING.
&&
LDLocal storm report, Jun 6, 4:09 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
409 PM CDT FRI JUN 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM FLASH FLOOD SPRINGFIELD 37.20N 93.29W
06/06/2008 GREENE MO AMATEUR RADIO
2 FEET OF WATER REPORTED AT THE INTERSECTION OF PORTLAND
AND DELAWARE.
1140 AM FLASH FLOOD SPRINGFIELD 37.20N 93.29W
06/06/2008 GREENE MO EMERGENCY MNGR
TWO FEET OF FLOWING WATER WAS REPORTED AT THE
INTERSECTION OF PORTLAND AND DELWARE IN SPRINGFIELD
1209 PM FLASH FLOOD 4 NE SPRINGFIELD 37.24N 93.22W
06/06/2008 GREENE MO TRAINED SPOTTER
WATER FLOWING OVER THE ROAD AT KEARNEY ST AND HIGHWAY 65
1213 PM FLASH FLOOD 4 SE SPRINGFIELD 37.16N 93.23W
06/06/2008 GREENE MO PUBLIC
STREET FLOODING WAS REPORTED IN SOUTHEAST SPRINGFIELD
1226 PM TSTM WND GST TWIN BRIDGES 37.55N 92.60W
06/06/2008 E50.00 MPH LACLEDE MO EMERGENCY MNGR
1226 PM HAIL TWIN BRIDGES 37.55N 92.60W
06/06/2008 E0.25 INCH LACLEDE MO EMERGENCY MNGR
1239 PM FLASH FLOOD ROLLA 37.95N 91.77W
06/06/2008 PHELPS MO STORM CHASER
STREET FLOODING OF NUMEROUS INTERSECTIONS
1245 PM FUNNEL CLOUD 6 S LAQUEY 37.68N 92.30W
06/06/2008 PULASKI MO EMERGENCY MNGR
FUNNEL CLOUD REPORTED BY MULTIPLE SOURCES
0132 PM TORNADO NEWBURG 37.91N 91.90W
06/06/2008 PHELPS MO LAW ENFORCEMENT
HIGHWAY PATROL REPORTED TORNADO ON GROUND AT NEWBURG
0208 PM FUNNEL CLOUD 3 S ROLLA 37.91N 91.77W
06/06/2008 PHELPS MO LAW ENFORCEMENT
FUNNEL CLOUD REPORTED AT 63 HIGHWAY 3 MILES SOUTH OF
ROLLA
0215 PM TSTM WND DMG ROLLA 37.95N 91.77W
06/06/2008 PHELPS MO LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED A ROOF BLOWN OFF OF A WAREHOUSE
ON THE EXTREME NORTH PART OF ROLLA ON HIGHWAY 63
0215 PM TSTM WND GST 1 WNW NORTHWYE 37.98N 91.76W
06/06/2008 E75.00 MPH PHELPS MO TRAINED SPOTTER
TREE BRANCHES DOWN WITH TRAMPOLINE BLOWN OVER A FENCE
0228 PM FLASH FLOOD 3 NNE NIANGUA 37.43N 92.81W
06/06/2008 WEBSTER MO EMERGENCY MNGR
LITTLE BOWEN OUT OF ITS BANKS WITH 2 TO 3 FEET OF WATER
OVER ROAD. HIGHWAY HH EAST OF CC HAS PAVEMENT RIPPED OFF
OF ROAD.
0328 PM TSTM WND DMG 1 NNE ROLLA 37.96N 91.76W
06/06/2008 PHELPS MO EMERGENCY MNGR
EMERGENCY MANAGER REPORTED BUILDING DAMAGE AT THE 2500
BLOCK OF NORTH 63. THE ROOF WAS DAMAGED AND SEVERAL
UHAUL TRAILERS WERE BLOWN ABOUT 40 YARDS. THE LOWES HAD
SEVERAL PORTABLE SHEDS DAMAGED AS WELL AS THE GREENHOUSE
ATTACHED TO THE MAIN BUILDING.
&&
BARJENBRUCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 11:08 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 37 min |
| Jun 5, 11:29 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 46 min |
| Jun 5, 11:43 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 47 min |
| Jun 6, 12:16 AM CDT | Flash Flood Warning | SGF | Barton, Vernon | 8 hr |
| Jun 6, 1:08 AM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 67 min |
| Jun 6, 1:28 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Hickory, Morgan | 62 min |
| Jun 6, 1:52 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair, Vernon | 53 min |
| Jun 6, 1:58 AM CDT | Severe Thunderstorm Warning | SGF | Barton | 27 min |
| Jun 6, 2:09 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade | 36 min |
| Jun 6, 2:15 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence | 45 min |
| Jun 6, 2:29 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene | 61 min |
| Jun 6, 2:36 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Hickory, Polk | 54 min |
| Jun 6, 2:51 AM CDT | Flash Flood Warning | SGF | Barry, Lawrence, McDonald, Newton | 5 hr |
| Jun 6, 3:03 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Miller, Morgan | 40 min |
| Jun 6, 3:37 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede | 35 min |
| Jun 6, 4:06 AM CDT | Areal Flood Advisory | SGF | Christian, Dallas, Greene, Lawrence, Polk, Webster | 3 hr |
| Jun 6, 4:31 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Pulaski | 35 min |
| Jun 6, 4:40 AM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller | 35 min |
| Jun 6, 4:50 AM CDT | Areal Flood Advisory | SGF | Camden, Laclede, Maries, Miller, Phelps, Pulaski | 107 min |
| Jun 6, 9:35 AM CDT | River Flood Warning | SGF | Vernon | 48 hr |
| Jun 6, 10:42 AM CDT | Areal Flood Advisory | SGF | Barry, Camden, Christian, Dade, Dallas, Greene and 11 more | 6 hr |
| Jun 6, 11:02 AM CDT | Flash Flood Warning | SGF | Greene | 3 hr |
| Jun 6, 11:50 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Webster | 25 min |
| Jun 6, 11:55 AM CDT | Flash Flood Warning | SGF | Barry, Christian, Dallas, Greene, Laclede, Lawrence and 6 more | 6 hr |
| Jun 6, 12:14 PM CDT | Severe Thunderstorm Warning | SGF | Laclede | 31 min |
| Jun 6, 12:44 PM CDT | Tornado Warning | SGF | Laclede, Pulaski | 31 min |
| Jun 6, 12:54 PM CDT | Flash Flood Warning | SGF | Phelps | 5 hr |
| Jun 6, 1:22 PM CDT | Tornado Warning | SGF | Phelps | 38 min |
| Jun 6, 1:32 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Phelps, Pulaski | 45 min |
| Jun 6, 1:44 PM CDT | Flash Flood Warning | SGF | Dade, Jasper | 9 hr |
| Jun 6, 1:57 PM CDT | Tornado Warning | SGF | Phelps | 18 min |
| Jun 6, 2:15 PM CDT | Tornado Warning | SGF | Phelps | 22 min |
| Jun 6, 4:17 PM CDT | Tornado Warning | SGF | Wright | 28 min |
| Jun 6, 4:51 PM CDT | Flash Flood Warning | SGF | Barton | 6 hr |
| Jun 6, 5:30 PM CDT | Flash Flood Warning | SGF | Phelps, Pulaski | 7 hr |
| Jun 6, 5:38 PM CDT | Areal Flood Warning | SGF | Dallas, Laclede, Webster, Wright | 6 hr |
| Jun 6, 6:28 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Polk | 47 min |
| Jun 6, 6:41 PM CDT | Tornado Warning | SGF | Polk | 64 min |
| Jun 6, 6:55 PM CDT | Flash Flood Warning | SGF | Cedar, Hickory, Polk, St. Clair | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.